# SDR DALA2024053005645

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363236) OVERSIZED HOLE INTERCOSTAL AT STA 312 TO 328 LBL 45 WL 208. REMOVED AND REPLACED INTERCOSTAL AT STA 312 TO 328 LBL 45 WL 208 PER B737 SRM 51-40-02-0G AND DWG# 141A5400.
